MathSciNet Relay Station
MathSciNet bibliographic data
MR85360 (19,27d) 33.0X
Carlitz, L. A note on the Bessel polynomials. Duke Math. J. 24 (1957), 151–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement